Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2014, 12:05 AM CDT for 5 counties in Alabama. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 12:05 AM CDT (05:05 UTC)
- Expired
- Jun 8, 2014, 12:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Coosa County, AL, Elmore County, AL, Randolph County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 37 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:06 AM CDT | TSTM WND DMG | Nne Highway 9 And Highw, AL | TREES AND POWER LINES WERE BLOWN DOWN. |
| Jun 8, 12:25 AM CDT | TSTM WND DMG | Alexander City, AL | NUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY. |
| Jun 8, 12:30 AM CDT | TSTM WND DMG | 3 S Wedowee, AL | NUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH COUNTY. |
| Jun 8, 12:30 AM CDT | TSTM WND DMG | 3 S Wedowee, AL | TREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE COUNTY. |
| Jun 8, 12:30 AM CDT | TSTM WND DMG | Still Waters Resort, AL | DAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES. |
| Jun 8, 12:36 AM CDT | TSTM WND DMG | Martin Dam, AL | A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON MARTIN DAM ROAD AND GOLD MINE ROAD. |
| Jun 8, 12:36 AM CDT | TSTM WND DMG | Martin Dam, AL | A LRAGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON MARTIN DAM ROAD AND GOLD MINE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2154 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS54 KBMX 080505
SVRBMX
ALC027-037-051-111-123-080545-
/O.NEW.KBMX.SV.W.0065.140608T0505Z-140608T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
SOUTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1245 AM CDT
* AT 1201 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
LINEVILLE TO 7 MILES NORTHWEST OF GOLDVILLE TO KELLYTON TO HIGHWAY
9 AND HIGHWAY 22 TO NIXBURG...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...LAKE WEDOWEE...DADEVILLE...CAMP HILL...ROANOKE...
HILLABEE CREEK...GOLDVILLE AND WIND CREEK STATE PARK.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3311 8559 3273 8560 3271 8561 3271 8567
3270 8570 3260 8570 3258 8571 3258 8579
3251 8580 3275 8622 3307 8598 3342 8576
3313 8523 3311 8523
TIME...MOT...LOC 0505Z 302DEG 36KT 3328 8571 3314 8581
3299 8592 3286 8601 3278 8609
$$
05/MA2 follow-up statements
830
WWUS54 KBMX 080521
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1221 AM CDT SUN JUN 8 2014
ALC027-037-051-111-123-080545-
/O.CON.KBMX.SV.W.0065.000000T0000Z-140608T0545Z/
CLAY AL-COOSA AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
1221 AM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLAPOOSA...
SOUTHERN RANDOLPH...NORTHEASTERN ELMORE...SOUTHEASTERN COOSA AND
SOUTHEASTERN CLAY COUNTIES UNTIL 1245 AM CDT...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MALONE TO 6 MILES SOUTHWEST OF SPARKLING SPRINGS TO JACKSONS GAP
TO STILL WATERS RESORT TO ECLECTIC...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
DADEVILLE...CAMP HILL...ROANOKE...CORINTH...WADLEY...STILL WATERS
RESORT...MARTIN DAM...KENT...CRYSTAL LAKE AND TALLAPOOSA CITY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8523 3311 8559 3273 8560 3271 8561
3271 8567 3270 8570 3258 8571 3258 8579
3251 8580 3275 8622 3287 8604 3314 8579
3340 8573 3313 8523
TIME...MOT...LOC 0521Z 302DEG 36KT 3322 8556 3305 8565
3290 8576 3277 8585 3268 8604
$$
05/MA214
WWUS54 KBMX 080532
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 AM CDT SUN JUN 8 2014
ALC037-080541-
/O.CAN.KBMX.SV.W.0065.000000T0000Z-140608T0545Z/
COOSA AL-
1232 AM CDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOSA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8523 3311 8559 3273 8560 3271 8561
3271 8567 3270 8570 3258 8571 3258 8579
3251 8580 3271 8614 3276 8607 3276 8601
3280 8601 3312 8574 3336 8565 3313 8523
TIME...MOT...LOC 0531Z 302DEG 35KT 3318 8547 3301 8556
3286 8568 3273 8577 3264 8596
$$
ALC027-051-111-123-080545-
/O.CON.KBMX.SV.W.0065.000000T0000Z-140608T0545Z/
CLAY AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
1232 AM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLAPOOSA...
SOUTHERN RANDOLPH...NORTHEASTERN ELMORE AND SOUTHEASTERN CLAY
COUNTIES UNTIL 1245 AM CDT...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CORINTH TO TRAMMEL CROSSROADS TO DADEVILLE TO STILL WATERS
RESORT TO KENT...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMP HILL...ROANOKE...CRYSTAL LAKE...TALLAPOOSA CITY...ROCK
STAND...DICKERT...YATES DAM...ROANOKE MUNICIPAL AIRPORT...REELTOWN
AND ROCK MILLS.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8523 3311 8559 3273 8560 3271 8561
3271 8567 3270 8570 3258 8571 3258 8579
3251 8580 3271 8614 3276 8607 3276 8601
3280 8601 3312 8574 3336 8565 3313 8523
TIME...MOT...LOC 0531Z 302DEG 35KT 3318 8547 3301 8556
3286 8568 3273 8577 3264 8596
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 7, 6:31 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 631 PM CDT SAT JUN 7 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... THERE APPEARS TO BE AN SLIGHT INCREASE IN THE LIKELIHOOD OF A SEVERE STORM OR TWO THIS EVENING. THE MAIN SURFACE TROUGH WE HAVE BEEN DEALING WITH THE PAST SEVERAL DAYS PUSHED SOUTH AND WEST LAST NIGHT. BUT THE VISIBLE SATELLITE IMAGERY INDICATES THIS BOUNDARY HAS PUSHED BACK TO THE EAST...WHILE NUMEROUS SMALLER SCALE BOUNDARIES ARE AROUND. THE LATEST SPC RAP ANALYSIS INDICATES THE SURFACE BASED CAPES INCREASING INTO THE 3000-3500 RANGE ACROSS WEST ALABAMA WEST OF THIS SURFACE TROUGH AN. ADDITIONALLY...BULK SHEAR VALUES ARE THE LARGEST NORTH WHERE A MID LEVEL DISTURBANCE IS ROTATING EASTWARD NEAR THE MISSISSIPPI AND TENNESSEE STATE LINE AND MID LEVEL LAPSE RATES INCREASE. THIS ACTIVITY SHOULD BECOME MORE ORGANIZED SHORTLY AND SEVERE STORMS HAVE BEEN REPORTED. AS THE EVENING PROGRESSES...CORFIDI VECTORS INDICATE A POTENTIAL EAST SOUTHEAST PROPAGATION IF SOME ORGANIZATION CAN MAKE IT INTO ALABAMA. A SECONDARY BOUNDARY WAS LOCATED BACK INTO ARKANSAS...WHICH IMPACT IS YET TO BE DETERMINED. THEREFORE...ADDED SEVERAL COUNTIES INTO A LOWER CONFIDENCE SEVERE FOR TONIGHT...MAINLY THROUGH MIDNIGHT. THIS AREA GENERALLY IS WEST OF A LINE FROM MONTGOMERY TO ONEONTA. THE STORMS SOUTH OF INTERSTATE 20 SHOULD BE ISOLATED IN NATURE...WHERE STORMS NORTH HAVE THE POTENTIAL OF BECOME A BIT MORE ORGANIZED. THE MAIN THREATS REMAIN DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN. INSTABILITY DECREASES EASTWARD AND THEREFORE CONFIDENCE IS A BIT LESS THAT ANYTHING WILL BE SUSTAINED THERE...BUT CERTAINLY A STRONG STORM WOULD BE POSSIBLE. STAY TUNED FOR UPDATES. 75 && .AVIATION... 00Z TAF DISCUSSION. VERY LOW CONFIDENCE FORECAST FOR THIS PERIOD. TO START...THE ATMOSPHERE LOOKS AS THOUGH IT IS NOW PRIME FOR CONVECTIVE DEVELOPMENT...WITH ISOLATED THUNDERSTORMS BEGINNING TO FORM OVER NORTHERN ALABAMA. MEANWHILE...AND AREA OF THUNDERSTORMS IN NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL LIKELY PUSH TO THE EAST SOUTHEAST OVER THE NEXT SEVERAL HOURS. FORECAST MODELS ARE SUGGESTING THAT FURTHER DEVELOPMENT TO THE SOUTH WILL BEGIN TO AFFECT THE WESTERN TAF TERMINALS BEGINNING SHORTLY AFTER 01Z AND THEN CONTINUE EASTWARD. DUE TO THE LOW CONFIDENCE...HAVE OPTED TO ONLY MENTION VCTS FOR TERMINALS ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. AS THE DEVELOPMENT CONTINUES...AMENDMENTS MAY BECOME NECESSARY. ANY ACTIVITY THAT DOES MOVE INTO THE TERMINALS WILL DISSIPATE BY 06Z. THIS WILL LEAVE PREVAILING VFR CONDITIONS AT MOST LOCATIONS...WITH THE EXCEPTION BEING TOI...WHERE THE LOCAL FOG DEVELOPMENT APPEARS LIKELY. ADDITIONALLY...ANY LOCATION THAT EXPERIENCES HEAVY RAINFALL WILL HAVE THE POSSIBILITY FOR FOG TOMORROW MORNING. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 89 68 89 69 / 40 50 30 30 30 ANNISTON 71 88 69 88 70 / 40 50 20 30 20 BIRMINGHAM 72 89 71 89 72 / 40 50 20 30 30 TUSCALOOSA 72 91 72 90 72 / 40 50 20 30 30 CALERA 72 90 71 89 71 / 40 50 20 30 20 AUBURN 71 87 70 88 70 / 30 50 20 30 20 MONTGOMERY 73 91 72 92 71 / 30 50 20 30 20 TROY 72 92 71 91 70 / 30 50 20 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 8, 12:01 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1201 AM CDT SUN JUN 8 2014 ALZ011>015-017>050-090515- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1201 AM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 3 AM. DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. BEST CHANCES FOR THIS THUNDERSTORM DEVELOPMENT WILL BE SOUTH OF A LINE FROM MARION TO HEFLIN. THESE STORMS WILL SLOWLY WEAKEN THROUGH 3 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE STORMS WILL BE POSSIBLE AGAIN ACROSS ALL OF CENTRAL ALABAMA ON SUNDAY AFTERNOON AND EVENING WITH BEST CHANCES BETWEEN 2 AND MIDNIGHT. DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS EVENING AND THEN AGAIN ON SUNDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 7, 11:18 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 PM CDT SAT JUN 7 2014
ALZ027-028-035-036-080500-
CHILTON AL-CLAY AL-COOSA AL-TALLADEGA AL-
1118 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...NORTHERN COOSA...CLAY
AND EASTERN CHILTON COUNTIES UNTIL MIDNIGHT CDT...
AT 1118 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LINCOLN TO CHILDERSBURG TO
CALERA...AND MOVING SOUTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA...
TALLADEGA SPRINGS...
SYLACAUGA...
CLANTON...
STEWARTVILLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3310 8594 3273 8663 3304 8688 3307 8683
3307 8662 3302 8656 3303 8652 3309 8651
3312 8646 3318 8651 3320 8646 3328 8643
3330 8636 3350 8629 3349 8624 3355 8618
3359 8622 3359 8619 3362 8620 3336 8565
TIME...MOT...LOC 0418Z 304DEG 46KT 3351 8609 3328 8624
3302 8669
75Local storm report, Jun 7, 11:25 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/07/2014 JEFFERSON AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
THROUGHOUT THE COUNTY.
&&
LINHARESLocal storm report, Jun 7, 11:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
06/07/2014 SHELBY AL PUBLIC
TREES WERE BLOWN DOWN IN COLUMBIANA.
&&
LINHARESLocal storm report, Jun 7, 11:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1131 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG 3 W MILLPORT 33.56N 88.13W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 WEST OF MILLPORT.
&&
LINHARESLocal storm report, Jun 7, 11:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.
&&
LINHARESLocal storm report, Jun 7, 11:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG BLACK POND 34.07N 87.37W
06/07/2014 WINSTON AL 911 CALL CENTER
TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.
0812 PM HAIL SHOTTSVILLE 34.26N 88.13W
06/07/2014 E1.00 INCH MARION AL EMERGENCY MNGR
0842 PM TSTM WND DMG CURRY 33.96N 87.21W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND NEAR CURRY.
0849 PM HAIL HALEYVILLE 34.24N 87.62W
06/07/2014 E0.50 INCH WINSTON AL CO-OP OBSERVER
0921 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.
0924 PM TSTM WND DMG KENNEDY 33.58N 87.99W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.
0942 PM TSTM WND DMG TOWNLEY 33.83N 87.43W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.
1039 PM TSTM WND DMG LEGION FIELD 33.51N 86.84W
06/07/2014 JEFFERSON AL TRAINED SPOTTER
A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.
1042 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/07/2014 JEFFERSON AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
THROUGHOUT THE COUNTY.
1100 PM HAIL FOSTERS 33.09N 87.69W
06/07/2014 E0.75 INCH TUSCALOOSA AL PUBLIC
1120 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
06/07/2014 SHELBY AL PUBLIC
TREES WERE BLOWN DOWN IN COLUMBIANA.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:16 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 50 min |
| Jun 7, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 54 min |
| Jun 7, 8:27 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 27 min |
| Jun 7, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Winston | 53 min |
| Jun 7, 9:05 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Jun 7, 9:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 54 min |
| Jun 7, 9:55 PM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 65 min |
| Jun 7, 9:57 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | BMX | Jefferson, Walker | 46 min |
| Jun 7, 10:04 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| Jun 7, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 67 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | BMX | Bibb, Shelby, Tuscaloosa | 45 min |
| Jun 7, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 42 min |
| Jun 7, 10:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 50 min |
| Jun 7, 11:09 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 51 min |
| Jun 7, 11:14 PM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Jun 7, 11:18 PM CDT | Special Weather Statement | BMX | Chilton, Clay, Talladega | 42 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 47 min |
| Jun 8, 12:08 AM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 8, 12:24 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 8, 12:38 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 52 min |
| Jun 8, 12:53 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 52 min |
| Jun 8, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 25 min |
| Jun 8, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 32 min |
| Jun 8, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 37 min |
| Jun 8, 2:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 29 min |
| Jun 8, 2:35 PM CDT | Special Weather Statement | BMX | Barbour | 55 min |
| Jun 8, 2:47 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
| Jun 8, 3:23 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 8, 3:26 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | Perry | 63 min |
| Jun 8, 3:59 PM CDT | Special Weather Statement | BMX | Chilton | 61 min |
| Jun 8, 4:09 PM CDT | Special Weather Statement | BMX | Pike | 66 min |
| Jun 8, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 43 min |
| Jun 8, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 58 min |
| Jun 8, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 54 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | BMX | Coosa | 39 min |
| Jun 8, 6:40 PM CDT | Special Weather Statement | BMX | Dallas | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.